1
/
of
1
Extra-Strength Non-Aspirin, 100/box
Extra-Strength Non-Aspirin, 100/box
Regular price
$10.68 USD
Regular price
$11.75 USD
Sale price
$10.68 USD
Shipping calculated at checkout.
- 30 Day Money Back Guarantee
- Secure Checkout (SSL Encrypted)
- Free Shipping Over $75.00
Quantity
Couldn't load pickup availability
Extra-Strength Non-Aspirin Tablets - 50 2-Packs - 100 Tablets Per Dispenser Box
Comparable to Extra-Strength Tylenol, our extra-strength non-aspirin pain reliever offers temporary relief from a variety of minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also reduces fever. Active ingredient: Acetaminophen, 500 mg.Note: The above is the Manufacturer description, however, we think it is helpful to advise that these are packaged as 50 two-packs, this is the industry standard description & packaging as the recommended dosage is 2 tablets, so they are packaged in convenient single dose packs (50 x 2 = 100 tablets).
Share
